# SDR FDEA2020062540892

- Difficulty date: May 4, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 85,610 hours, 17,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Part time: 15,568 hours, 5,692 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ARRIVED AT AIRCRAFT WITH EMER LIGHT SELECTED ON.  AFTER RETURNING SWITCH TO NORMAL AND RUNNING EMER LIGHT TEST, EMER 1 BAT LO ANNUNCIATED TROUBLESHOT AND TESTED THE EMERGENCY LIGHTING SYSTEM.  TESTS PASSED.  AIRCRAFT OK FOR SERVICE.
